# SDR DALA2017030801865

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, CABIN, RT CUSP WEB, STA 584 R56.0 AT DOUBLER, UNDERSIDE CORROSION. REPAIRED DAMAGED CUSP 584 RT SIDE, IAW SRM 53-00-55 REPAIR 4.
